# SDR CALA0000871

- Difficulty date: June 13, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT AFT NOSE GEAR DOOR CORRODED ON INNER SKIN SURFACE WITH A 2 INCH CRACK AT LOWER EDGE OF DOOR.  THE CORROSION WAS REMOVED IAW SRM 51-10-3 AND MATERIAL LOSS WAS FOUND WITHIN LIMITS IAW SRM 52-06.  THE DOOR WAS REMOVED, THE CRACK WAS STOP DRILLED, AND A DOUBLER WAS INSTALLED IAW SRM 51-30-1 AND 52-01, FIGURE 2.
